American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] José F. Alves, Vítor Araújo and Benoît Saussol. On the uniform hyperbolicity of some nonuniformly hyperbolic systems. Proc. Amer. Math. Soc. 131 (2003) 1303-1309. MR 1948124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] C. Chicone and Y. Latushkin. The geodesic flow generates a fast dynamo: an elementary proof. Proc. Amer. Math. Soc. 125 (1997) 3391-3396. MR 1443147.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Olivier Courcelle, Jean-Marc Gambaudo and Charles Tresser. Nielsen-Thurston reducibility and renormalization. Proc. Amer. Math. Soc. 125 (1997) 3051-3058. MR 1425117.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Lucien Guillou. A simple proof of P. Carter's theorem. Proc. Amer. Math. Soc. 125 (1997) 1555-1559. MR 1372031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Michael Handel. Periodic point free homeomorphism of $T\sp 2$ . Proc. Amer. Math. Soc. 107 (1989) 511-515. MR 965243.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Michael H. Freedman and Zheng-Xu He. A remark on inherent differentiability . Proc. Amer. Math. Soc. 104 (1988) 1305-1310. MR 937012.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Ryuichi Ito. Note on rotation set . Proc. Amer. Math. Soc. 89 (1983) 730-732. MR 719006.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Peter Greenberg. A smooth scissors congruence problem . Proc. Amer. Math. Soc. 89 (1983) 298-302. MR 712656.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Jenny Harrison. Unsmoothable diffeomorphisms on higher dimensional manifolds . Proc. Amer. Math. Soc. 73 (1979) 249-255. MR 516473.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Yoshio Togawa. Centralizers of $C\sp{1}$-diffeomorphisms . Proc. Amer. Math. Soc. 71 (1978) 289-293. MR 0494312.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Yoshio Togawa. Generic Morse-Smale diffeomorphisms have only trivial symmetries . Proc. Amer. Math. Soc. 65 (1977) 145-149. MR 0448449.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Dean A. Neumann. Central sequences in flows on 2-manifolds of finite genus . Proc. Amer. Math. Soc. 61 (1976) 39-43. MR 0426060.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Dean A. Neumann. Dynamical systems with cross-sections . Proc. Amer. Math. Soc. 56 (1976) 339-344. MR 0407903.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Clark Robinson. Closing stable and unstable manifolds on the two sphere . Proc. Amer. Math. Soc. 41 (1973) 299-303. MR 0321141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1